MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Model Number 03R89-48
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the aliniq ams base software version 2.12 did not trigger a rerun for some samples.The customer reported the patient¿s name on the aliniq ams was different from what was displayed on the sysmex xn1500 analyzer and therefore unable to trigger a rerun.When reviewing the ams logs, it shows the ams sent the wrong patient¿s name to the analyzer.The results were not tagged to the wrong sid nor were the results affected; only the patient¿s name was displayed wrong on the analyzer when received from the aliniq ams software.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
All available patient information is included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Technical investigations performed by the abbott sme confirmed that the wrong patients¿ information (specifically the patient¿s name) was visualized in the instrument sysmex xn1500 only.Patients¿ information reported in aliniq ams was correct because pairing sid and personal data are received from the lis not from the instrument.This issue was caused by a slowness of the system in managing order downloaded and results uploaded by the driver; consequently, the driver matches the barcode of last query received with the patients¿ information of first query received.Second sid got was therefore, erroneously received and visualized in the analyzer with the patient¿s name pertinent to first sid.Deep analysis on the antivirus configuration revealed that it was not properly set according to the exclusions reported in the ¿tsb-801-073/a aliniq ams v2.12 installation¿.This incorrect configuration, applying the scan of the antivirus installed on the aliniq ams server and also in the file folders where aliniq ams log files are store, was the cause of the slowness of the system in processing samples and, hence, of the discrepancy in the patient¿s name and sid association between aliniq ams and the analyzer.This caused slowness of the system in managing order downloaded and results uploaded by the driver and, as a consequence of these delays in processing data, patient¿s demographic information (name) were mismatched and visualized on the analyzer.This scenario was addressed through a configuration change within the antivirus settings: the file folders were excluded from the antivirus scanning.After this correction, the system has been monitored for few days.An improvement in the time interval both between host query and results receiving events in aliniq ams and the time for handling results by the analyzer manager.No further issues in sid and patient name association were observed.Data and information provided were reviewed and support the complaint issue without indication for any additional issue.A review of tracking and trending did not identify any additional complaints similar to the issue described in the current one.The device history record was reviewed and did not identify any non-conformances related to the issue described in the current complaint.A review of labeling adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency was identified for aliniq ams, list 03r89.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16281486
Report Number3004032053-2023-00003
Device Sequence Number17398446
Product Code JQP
UDI-Device Identifier00380740189914
UDI-Public00380740189914
Combination Product (Y/N)N
Initial Reporter CountryBX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03R89-48
Device Catalogue Number03R89-48
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2023
Supplement Date Received by Manufacturer04/05/2023
Initial Report FDA Received Date02/01/2023
Supplement Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown